# SDR DALA2019082734990

- Difficulty date: August 22, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA 827 BTW S-8R TO S-9R AT PASSENGER COMPARTMENT (CPAX) .  CRACK 0.5" LENGTH. FRAME WAS REPAIRED PER ER/A 580430-14AD REV ORIGINAL SECTION I, PERMANENT REPAIR.
